# SDR DALA1225500698

- Difficulty date: March 25, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 43,868 hours, 16,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK PLATE CORRODED STA 1680-1720 BL 0-LBL 54.  REMOVED CORROSION, 2 AREAS FOUND TO BE OUT OF LIMITS, FABRICATED 2 EA REPAIR DOUBLERS FILLERS, AND INSTALLED IAW B757 SRM 53-60-51 DURING HMV.
